# SDR CALA2025091608960

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,678 hours, 29,854 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D5453025200001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING AFT MOVABLE FAIRING IS CORODDED.   REMOVED AND REPLACED UPPER SPAR IAW A320 SRM 51-42-11 P5-25 SRM 51-44-11 P.3 SRM 54-55-12-283-007 FIG 4 SRM 51-57-12-911-001.
